Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Diagnosed with PCOS. On metformin and deviry. No periods. Not pregnant. Advice?

Hi, I am 29 now. Married for 2 years. I was diagnosed PCOD 4 months back. I am on Metformin 850. For first 3 months I was on Deviry for 10 days. Later I stopped using Deviry from 4th month. In 4th month I got my periods on 14th day itself. Now this is 5th month... 35 days passed and no periods yet... We had unprotected sex. I got my pregnancy test as negative. Should I take Deviry again to get periods? If so then how long should I be on this medicine? Pl advice.
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
first you better undergo blood test for pregnancy to rule out the possibility, if comes negative you can go for deviry for withdrawal bleeding with your doctor's advice,
you can take two tablets, one in the morning and one in the night for five days, after stopping the tablets possibly in 4 to 5 days you will get periods,
continue to use metformin which will help in decreasing insulin resistance there by help in curing PCOD.
Take care.
Answered: Thu, 30 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor